# SDR CALA2021062500969

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 104,467 hours, 10,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHAR EMERGENCY LIGHT TEST FOUND THE CEILING PANEL EMERGENCY LIGH T CRACKED.   REPLACED CEILING PANEL EMERGENCY LIGHT AND PERFORM EMERGENCY TEST FOUND NORMAL AS PER AMM 33-51-15- 800-801-C1 REV.91.
